Classical solvability in dimension two of the second boundary-value problem associated with the Monge-Ampère operator

  • P. Delanoë

    C.N.R.S., Université de Nice-Sophia Antipolis, I.M.S.P., parc Valrose, 06034 Nice Cedex, France

Abstract

Given two bounded strictly convex domains of ℝn and a positive function on their product, all data being smooth, find a smooth strictly convex function whose gradient maps one domain onto the other with Jacobian determinant proportional to the given function. We solve this problem under the (technical) condition n = 2.

A correction to this paper is available.

Résumé

Soit deux domaines bornés strictement convexes de ℝn et une fonction positive définie sur leur produit, ces données étant lisses, trouver une fonction lisse strictement convexe dont le gradient applique un domaine sur l’autre avec déterminant Jacobien proportionnel à la fonction donnée. Nous résolvons ce problème sous la condition (technique) n = 2.

Une correction de ce document est disponible.

Cite this article

P. Delanoë, Classical solvability in dimension two of the second boundary-value problem associated with the Monge-Ampère operator. Ann. Inst. H. Poincaré Anal. Non Linéaire 8 (1991), no. 5, pp. 443–457

DOI 10.1016/S0294-1449(16)30256-6